Zits happen when your body produces excess oil and dead skin cells—together they form a soft plug blocking hair follicles and creating a landscape where bacteria can thrive.
THE BIGGER PROBLEM:
“Sometimes in men who work out a lot, they’ll have acne eruptions on their backs as a result of the supplements, proteins or anabolic steroids they’re taking to build muscle mass,” says Peredo. Plus, taking a potent cocktail of supplements and steroids could be messing with your body’s chemistry in other ways, causing mood swings, aggression, irritability, or even insomnia. She suggests taking a break from your supplement routine to see if it improves your skin (and your mood). Antibiotics or a topical treatment can help resolve the problem.
- Queen of HalloweenLook back at Heidi Klum's craziest costumes.
- The "Airpocalypse" in PhotosBeijing Marathon runners donned face masks to beat smog.
- Getting to Know Gal GadotThe Israeli actress is in the mix for 'Ben Hur' role.
- Dairy-Free Ways to Get More CalciumTen foods for stronger bones, teeth, and muscles.